# SDR C1HA200381001

- Difficulty date: January 11, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR WENT OFF WITH NO INDICATION OF SMOKEREMOVED AND REPLACED FWD LAV SMOKE DETECTOR AS REQ OPS CHECK GOOD
